# SDR SWAA2019112739181

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 6,349 hours, 2,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Missing
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR STRAP MISSING BUTTON.          / R&R STRAP PER SIP.
